MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM GASTROSCOPE MODEL EG-760R; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

FUJIFILM CORPORATION FUJIFILM GASTROSCOPE MODEL EG-760R; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number EG-760R
Medical Device Problem Code Failure to Disinfect (1175)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
On october 26th, 2023, fujifilm healthcare americas corporation was informed of an event involving eg-760r.The automated endoscope reprocessor failed 9 of the 10 cycles, stating the air channel was blocked.On october 20th, 2023, the scope failed 3 times with the air channel blocked and finally passed on the 4th time.On october 23, 2023, the scope failed 6 times with the same issue, unable to pass the aer at all.The blocks, basins, and aer were switched and the scope would not pass.It is unknown what part of the scope had an issue.There were no organisms identified.The scope passed the channel check.There was no patient involvement.

Brand Name
FUJIFILM GASTROSCOPE MODEL EG-760R
Common Device Name
GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
MDR Report Key18212122
Report Number1000513161-2023-00078
Device Sequence Number6444957
Product Code FDS
UDI-Device Identifier14547410358664
UDI-Public(01)14547410358664(11)200101
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEG-760R
Was the Report Sent to FDA? Yes
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/27/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown